Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 

 

Variational construction of orbits of twist diffeomorphisms


Author: John N. Mather
Journal: J. Amer. Math. Soc. 4 (1991), 207-263
MSC: Primary 58F13; Secondary 58F08
DOI: https://doi.org/10.1090/S0894-0347-1991-1080112-5
MathSciNet review: 1080112
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58F13, 58F08

Retrieve articles in all journals with MSC: 58F13, 58F08


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1991-1080112-5
Article copyright: © Copyright 1991 American Mathematical Society